# SDR AALA202202189417

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737*
- Aircraft serial: 33330
- Aircraft time: 22,063 hours, 8,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR IS LOOSE. ADJUSTED GIRT BAR CLIP ON FORWARD SIDE OF DOOR.
